TITLE

Frequency Dependence of the Permittivity of a Dielectric Obtained by a Resonator Method

AUTHOR(S)
Salov, V.; Zabolotsky, A.; Gazizov, T.
PUB. DATE
October 2014
SOURCE
Russian Physics Journal;Oct2014, Vol. 57 Issue 6, p855
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article illustrates a method and an algorithm for the calculation of the dielectric permittivity in a wide range of frequencies. It mentions that the technique is based on the determination of frequencies of natural oscillations of a rectangular volume resonator with dielectric sample. It notes that the method is sensitive to the accuracy of determining the resonant frequencies, and the error in determining relative dielectric permittivity increases with decreasing resonator sizes.
ACCESSION #
99517369

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics